# SDR SWAA2025051957299

- Difficulty date: April 9, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME LOCATED ON BS 294.5 AND RBL53 LOWER POSITION AT FWD GALLEY AREA 2025-250257<[01] ON STEP 7 AND 8.   PERFORMED PERMANENT REPAIR ON STUB FRAME LOCATED ON BS294.5 AND RBL53 LOWER POSITION AT FWD GALLEY AREA I.A.W. B737-700 SRM 53-10-15-2R-7.
